# SDR AALA201809189008

- Difficulty date: September 14, 2018
- Submitted: September 19, 2018
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- Aircraft time: 54,347 hours, 28,341 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Air Filter
- Condition: Clogged
- Location: Zone 200
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS GROUNDED. ODOR IN CABIN- DIRTY SOCKS ON TAKEOFF MILD ODOR DETECTED MID TO AFT CABIN. LEVEL AT 19,000 ODOR SLIGHTLY INTENSIFIED AND TO PAXS. COMPLAINED ON SINUS/EYE IRRITATION. A RESIDUE CLOGGED AIR FILTER REVEALED TO BE THE SOURCE OF THE ODOR. REPLACED AEVC FILTER PER AMM 21-26-43. ACCOMPLISHED CABIN ODOR JOB CARD 26L00021001 WITH FLIGHT CREW ASSISTANCE. NO ODORS DETECTED DURING OR AFTER ENGINE AND APU RUNS. AIRCRAFT OK FOR SERVICE.
